# SDR DALA2023082907024

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 68,958 hours, 8,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 WHILE IN DTW, MTC REPORTED DAMAGE TO SKIN P/N F5347928020300, THE DAMAGE CONSISTS OF A DENT WITH GOUGE LOCATED BETWEEN FR72 AND FR73 AND STRINGERS 29R AND 30R. DAMAGED AREA WAS CUT OUT PER A330-200 SRM 53-41-11-300-015, AND FINAL CUT OUT AREA IS 4.0" AFT/FWD AND 3.5" UP/DOWN. THE SUBJECT AIRCRAFT IS WV058, PER A330-200 SRM 53-41-11-300-015 TABLE 001 NOTE THE DAMAGED LOCATION IS ON THE EXCLUDED AREA. CORRECTIVE ACTION: REF ER/A 606617-14. (2936716)
